# SDR GTIA2019070803470

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-271N
- Aircraft serial: 5387
- Aircraft time: 26,129 hours, 11,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORT SMELL IN ROW 13 REF SMELL SIMILAR TO "SOMETHING COOKING" CABIN ODOR FORM FILLED OUT-PERFORMED NORMAL ENGINE START PROCEDURE IAW AMM 71-00-00. CONFIGURED A/C AS PER CABIN ODOR SHEET TO DUPLICATE SMELL. USED SNIFFER THROUGHOUT CABIN. COULD NOT DUPLICATE COOKING SMELL. NO INDICATION ON SNIFFER. A/C OK FOR SERVICE. ALL WORK ACCOMPLISHED IAW TSM 05-50-00.
